Stochastic order relations and lattices of probability measures - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Optimization Year : 2006

Stochastic order relations and lattices of probability measures

(1, 2) ,
1
2

Abstract

We study various partially ordered spaces of probability measures and we determine which of them are lattices. This has important consequences for optimization problems with stochastic dominance constraints. In particular we show that the space of probability measures on $\mathbb{R}$ is a lattice under most of the known partial orders, whereas the space of probability measures on $\mathbb{R}^d$ typically is not. Nevertheless, some subsets of this space, defined by imposing strong conditions on the dependence structure of the measures, are lattices.
Not file

Dates and versions

hal-00539119 , version 1 (24-11-2010)

Identifiers

Cite

Marco Scarsini, Alfred Muller. Stochastic order relations and lattices of probability measures. SIAM Journal on Optimization, 2006, Vol.16, N°4, pp.1024 - 1043. ⟨10.1137/040611021⟩. ⟨hal-00539119⟩

Collections

HEC CNRS
85 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More